# SDR DALA1243513738

- Difficulty date: July 29, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 32,502 hours, 16,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT FUNCTION CHECK, SIX PACKS FAILED TEST.  REPLACED BATTERIES AND TESTS OK.
